Hi Jac's, I'm sorry you are having such a tough time. Moving can be stressful all by itself and I imagine you are taking any meds since you are seing a doctor. You might try going to the hospital alot of them have sliding fee scales. I know I have alot of mood swings some from the steroids some from the fact that I feel like crap and some because I hurt and I'm tired. If you headaches are so bad that you are getting sick to your stomach you really need to see somone. I would go to the hospital and get checked out and see if there is any where they can recommend for you to go while you are in the process of getting settled. There are some people here who have gotten meds for free but I can't remember who or how. Hopfully they will see this and have some better advice for you. There has to be some kind of answer for you.
take care and let us know what you have tried. Please if you get really sick go to the ER they aren't going to refuse you. I did read somthing about the Lupus foundation having a program in new york that help people that don't have money. Maybe if you look up the lupus foundation website and find a number they might be able to tell you of somthing in your area.
Lupus like symptoms, with pbc symptoms, stage 4 COPD w/CHF, Cancer survivor. Osteoporosis,osteoarthritis
Prednisone,Plaquanil800mg,vicodin 4x5mg,Evista60mg, Effexor 150mg, HCTZ25/Triamterene37.5mg,Xanax x3,Singular
Only two defining forces have ever offered to die for you: 1. Jesus Christ 2. The American G. I